| Model Number |
IC4593 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During ivtm therapy, the customer noticed a very small amount of blood-tinge in the start-up kit (suk) tubing.A balloon leak was suspected on the quattro catheter (lot #unknown).The catheter was replaced and treatment was completed without any issues.No consequences or impact to the patient.
Additional Manufacturer Narrative
The quatrro catheter associated with this complaint was not returned for evaluation.The customer disposed the catheter.Since the device was not returned, an investigation could not be performed, and a root cause could not be determined.